×

zbMATH — the first resource for mathematics

Geometric singular perturbation theory for ordinary differential equations. (English) Zbl 0476.34034

MSC:
34C25 Periodic solutions to ordinary differential equations
34E15 Singular perturbations for ordinary differential equations
34D15 Singular perturbations of ordinary differential equations
53C21 Methods of global Riemannian geometry, including PDE methods; curvature restrictions
PDF BibTeX Cite
Full Text: DOI
References:
[1] Anosov, D.V., On limit cycles in systems of differential equations with a small parameter in the highest derivatives, AMS translations, 33, 233-275, (1963), Ser. 2 · Zbl 0133.35103
[2] Conley, C., Algebraic aspects of some traveling wave problems, (1977), to appear
[3] Conley, C., On the existence of bounded progressive wave solutions of the Nagumo equation, (1977), to appear
[4] Conley, C.; Easton, R., Isolated invariant sets and isolating blocks, Trans. amer. math. soc., 158, 35-61, (1971) · Zbl 0223.58011
[5] Dieudonne┬┤, J., Foundations of modern analysis, (1960), Academic Press New York · Zbl 0100.04201
[6] Fenichel, N., Persistence and smoothness of invariant manifolds for flows, Indiana univ. math. J., 21, 193-226, (1971) · Zbl 0246.58015
[7] Fenichel, N., Asymptotic stability with rate conditions, Indiana univ. math. J., 23, 1109-1137, (1974) · Zbl 0284.58008
[8] Fenichel, N., Asymptotic stability with rate conditions, II, Indiana univ. math. J., 26, 87-93, (1977) · Zbl 0365.58012
[9] Flatto, L.; Levinson, N., Periodic solutions of singularly perturbed systems, J. rational mech. anal., 4, 943-950, (1955) · Zbl 0066.07302
[10] Friedrichs, K.O.; Wasow, W.R., Singular perturbations of nonlinear oscillations, Duke math. J., 13, 367-381, (1946) · Zbl 0061.19509
[11] Hadamard, J., Sur l’iteration et LES solution asymptotiques des equations differentielles, Bull. soc. math. France, 29, 224-228, (1901) · JFM 32.0314.01
[12] Hale, J., Ordinary differential equations, (1969), Wiley-Interscience New York · Zbl 0186.40901
[13] Hoppensteadt, F., Properties of solutions of ordinary differential equations with small parameters, Comm. pure appl. math., 24, 807-840, (1971) · Zbl 0235.34120
[14] Kelley, A., Appendix, ()
[15] Kopell, N., ()
[16] Lang, S., Introduction to differentiable manifolds, (1962), Interscience New York · Zbl 0103.15101
[17] Lebovitz, N.R.; Schaar, R.J., Exchange of stabilities in autonomous systems, (), 229-259, No. 3 · Zbl 0312.34040
[18] Levin, J., Singular perturbations of nonlinear systems of differential equations related to conditional stability, Duke math. J., 24, 609-620, (1956) · Zbl 0072.30601
[19] Levin, J.J.; Levinson, N., Singular perturbations of nonlinear systems of differential equations and an associated boundary layer equation, J. rational mech. anal., 3, 247-270, (1954) · Zbl 0055.08204
[20] Milnor, J., Morse theory, (1963), Princeton Univ. Press Princeton, N.J.,
[21] Stoker, J.J., Nonlinear vibrations in mechanical and electrical systems, (1950), Interscience New York · Zbl 0035.39603
[22] Wan, Y.-H., On uniqueness of invariant manifolds, J. differential equations, 24, 268-273, (1977) · Zbl 0362.58010
[23] Whitney, H., Differentiable manifolds, Annals of math., 37, 645-680, (1936) · JFM 62.1454.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.